CSpace
Nonlinear stability of rarefaction waves for a rate-type viscoelastic system
Hsiao, L; Pan, RH
1999-04-01
Source PublicationCHINESE ANNALS OF MATHEMATICS SERIES B
ISSN0252-9599
Volume20Issue:2Pages:223-232
AbstractThe authors study a 3 x 3 rate-type viscoelastic system, which is a relaxation approximation to a 2 x 2 quasi-linear hyperbolic system, including the well-known p-system. It is shown that the rarefaction waves are nonlinear asymptotically stable in this relaxation approximation.
Keywordnonlinear stability rarefaction waves relaxation approximation
Language英语
WOS Research AreaMathematics
WOS SubjectMathematics
WOS IDWOS:000080071600010
PublisherBALTZER SCI PUBL BV
Citation statistics
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/14256
Collection中国科学院数学与系统科学研究院
AffiliationAcad Sinica, Inst Math, Beijing 100080, Peoples R China
Recommended Citation
GB/T 7714
Hsiao, L,Pan, RH. Nonlinear stability of rarefaction waves for a rate-type viscoelastic system[J]. CHINESE ANNALS OF MATHEMATICS SERIES B,1999,20(2):223-232.
APA Hsiao, L,&Pan, RH.(1999).Nonlinear stability of rarefaction waves for a rate-type viscoelastic system.CHINESE ANNALS OF MATHEMATICS SERIES B,20(2),223-232.
MLA Hsiao, L,et al."Nonlinear stability of rarefaction waves for a rate-type viscoelastic system".CHINESE ANNALS OF MATHEMATICS SERIES B 20.2(1999):223-232.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Hsiao, L]'s Articles
[Pan, RH]'s Articles
Baidu academic
Similar articles in Baidu academic
[Hsiao, L]'s Articles
[Pan, RH]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Hsiao, L]'s Articles
[Pan, RH]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.